One of the more random and strange MS symptoms is uncontrollable, often sudden, laughing and weeping not tied to any particular emotion.
A new drug about to hit the market at the beginning of 2011 deals with this condition, known as the pseudobulbar affect. It’s a very real thing, despite the “pseudo” in its name.
Maybe it explains why I always cry at this commercial? I mean, I don’t even have an older brother.
7 thoughts on “Laughing through the tears”
Nah. That one gets me every time (although maybe worse this year. Why WOULD that be, I wonder?)
Awww. I know – it’s just not feeling like Christmas at all this year. Nick says we’ll do the video chat, which isn’t the same, but it’s better than nothing!
Hello Jenn — my eldest son is coming home for Christmas and this one gets to me, can’t wait till he gets here. I found your blog through WP’s tag surfer and suscribed. I too have MS (ten years, RR) and really relate to your posts and your voice. Let me just say from my heart — I’m truly sorry, but it will be OK.
I am a sap for this commercial too!
One of the drugs for endometriosis sent me through a fake menopause and I cried at Earnest Saves Christmas!
Girl, you crack me up!
This commercial gets me every time too. And the funny thing is that it is years old.